RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 704–711 (Mi mz1992)  

This article is cited in 1 scientific paper (total in 1 paper)

Conservation of the ‘forms’ of Hamiltonian structures upon linear substitution for independent variables

M. V. Pavlov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Full text: PDF file (500 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 489–495

Bibliographic databases:

Received: 20.09.1994

Citation: M. V. Pavlov, “Conservation of the ‘forms’ of Hamiltonian structures upon linear substitution for independent variables”, Mat. Zametki, 57:5 (1995), 704–711; Math. Notes, 57:5 (1995), 489–495

Citation in format AMSBIB
\Bibitem{Pav95}
\by M.~V.~Pavlov
\paper Conservation of the `forms' of Hamiltonian structures upon linear substitution for independent variables
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 704--711
\mathnet{http://mi.mathnet.ru/mz1992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347373}
\zmath{https://zbmath.org/?q=an:0848.35133}
\elib{http://elibrary.ru/item.asp?id=12754461}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 489--495
\crossref{https://doi.org/10.1007/BF02304418}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400008}


Linking options:
  • http://mi.mathnet.ru/eng/mz1992
  • http://mi.mathnet.ru/eng/mz/v57/i5/p704

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Pavlov, “Integrability of the Egorov systems of hydrodynamic type”, Theoret. and Math. Phys., 150:2 (2007), 225–243  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:211
    Full text:64
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019